Home Health & Wellbeing
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Anyone is welcome to join. Sign up here
Read the community guidelines before posting ✨

New feelings and experiences

molmol Posts: 46 Boards Initiate
During my school years I was severely malnourished and extremely skinny, now I’m on meds that have a side effect of weight gain. And I have gained so much weight, I’m healthy and happy, but I’ve noticed I keep getting a constant aching pain in my thighs. I don’t know if that’s just my skin stretching and my body adjusting, bad circulation or if somethings wrong, was wondering if anyone has experienced it and knows what it is??
Jade09

Comments

  • independent_independent_ Resident Coffee Addict ScotlandPosts: 7,308 Master Poster
    Hi @mol,

    I haven’t experienced this personally and don’t really know what it could be, it might be worth checking this one out with your GP. It might be a side effect of your medication. 
    “Sometimes the people around you won’t understand your journey. They don’t need to, it’s not for them.”
    mol
  • BenMaBenMa Posts: 66 Boards Initiate
    Hey @mol, you should have a look at the medication leaflet to see if that gives you any more information about side effects. If that doesn't help, you could consider discussing this with your GP - they'll be more than happy to help I'm sure.

    All the best.
    Children, after all, are not just adults-in-the-making. They are people whose current needs and rights and experiences must be taken seriously. – Alfie Kohn
    mol
  • coc0maccoc0mac Posts: 958 Part of The Mix Family
    Hi @mol

    I just wanted to echo what the others have said - whenever you have medical questions, the GP is often one of the very best places to turn to :smile: You could also speak to 111 for some guided advice of where to turn to. 

    take good care :heart:
    mol
  • AzzimanAzziman The Mix convert Posts: 1,120 Wise Owl
    Agree with what's been said, GP is your best bet to support you with this x
    mol
Sign In or Register to comment.